# SDR SWAA2022020487269

- Difficulty date: November 20, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 62,871 hours, 36,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR AFT TIE DOWN TRANSITION STRAP IS CORRODED / AFTER FURTHER INVESTIGATION THE CORROSION HAS NO LIMIT AND THE PART REQUIRED REPLACEMENT IAW B737-700 SRM 51-10-02-0G-0
